# SDR SIMA200612103

- Difficulty date: April 29, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON PRE-FLIGHT INSPECTION FOUND EMERGENCY LIGHTS TO BE DEAD.  REPLACED ALL EMERGENCY LIGHT BATTERIES IAW AMM.  OPERATIONAL CHECK GOOD S/N REMOVED 71076, 79158, 79158, 67885, AND 84628.  S/N INSTALLED 66412, 84896, 74129, AND 79580.  AIRCRAFT RETURNED TO SERVICE. (K)
